Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Calling all CM doctors.

Anonymous
Posted by Anonymous
  • 9 Replies
I had a tetanus (sp?) shot on Monday. My arm is still sore and there is a huge lump. I know these can be side effects, but Is it normal after two, almost three days?
Posted by Anonymous on Jul. 30, 2014 at 11:21 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
onegreatboy
by Member on Jul. 30, 2014 at 11:23 PM
Yes. I think so. I remember them being very sore for days. My whole arm hurt to move.
Anonymous
by Anonymous 2 on Jul. 30, 2014 at 11:23 PM
Yes normal.
winkyloafed
by on Jul. 30, 2014 at 11:25 PM
It's normal.
Posted on CafeMom Mobile
Mom-to-2kids
by Sapphire Member on Jul. 30, 2014 at 11:25 PM
Normal. I had one a few months ago, and had a lump in my arm for a couple weeksz
Mandy575
by Silver Member on Jul. 30, 2014 at 11:27 PM

Yes, it's very normal. 

Missdameanor
by on Jul. 30, 2014 at 11:27 PM
Normal!
twinmommy27
by Ruby Member on Jul. 30, 2014 at 11:28 PM
Yep.
Pinkmommy0211
by on Jul. 30, 2014 at 11:30 PM
Hit wash clothes on the site.
BEXi
by BEXi on Jul. 30, 2014 at 11:30 PM

Unfortunately "normal".


Its your body freaking the fuck out at the chemicals. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)